# SDR IPXA09555274

- Difficulty date: March 25, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 17,837 hours, 25,828 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RIGHT WING INBOARD FLAP HAS DENT 14.5 INCHES UP FROM T/E AND MFS 238.  REPAIRED DENT PER SRM 51-10-2R-2.
